# SDR HNAA0700254

- Difficulty date: October 27, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 39,467 hours, 43,330 cycles
- Engine: Pwa PW120A
- Engine time: 37,377 hours, 41,000 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 311709401
- Part serial: 2208
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE NR 2 ENGINE FAILED AFTER TAKEOFF.  AUTOFEATHER WORKED AND TORQUE WENT TO ZERO.  FLT CREW COMPLETED NECESSARY CHECK LIST & RETURNED TO THE FIELD.  THE CAPTAIN INSPECTED THE NUMBER TWO NACELLE FOR FLUID, NONE WAS FOUND.  THE PROP ROTATES WITH OUT BINDING.  MX ABLE TO START THE NR 2 ENGINE, HOWEVER FUEL FLOW HUNG UP DURING START SEQUENCE.  INSPECTED ENGINE INLET AND EXHAUST FOR DEFECTS, NONE WERE FOUND.  THE ENGINE CONDITION PANEL WAS CHECKED FOR FLAGS NONE WERE NOTED.  REMOVED AND REPLACED THE HMU AND FUEL PUMP ON THE NR 2 ENGINE. IAW WORK CARD 73-20-01R.  RIGGED THE NUMBER ONE AND NR 2 ENGINE IAW 76-00-01Q.  GROUND RAN AIRCRAFT, OPS CHECK GOOD.
